# SDR COMA2008122670007

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 12,250 hours, 8,605 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 3600
- Condition: Faulty
- Location: Window Heat
- Part time: 12,250 hours, 8,605 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATL-YYZ RECEIVED A LEFT WINDOW HEAT CAUTION MESSAGE, FLGIHT DIVERTED TO CVG.  REPLACED THE LEFT WINDOW HEAT CONTROLLER.
